# SDR DALA2024111811011

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 80,062 hours, 32,877 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lh Wing Lower St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0658652) DURING HCK AT QRO, WHILE PERFORMING THE FINAL INSPECTION CONDUCTED BY WC 5700-2101, EXFOLIATION WAS FOUND AFFECTING THE LH WING FRONT SPAR ATTACH LOWER STRAP, LOCATED BETWEEN OSS 60.69 & 75.0. DAMAGE REPAIRED PER ERA 601633-14.
